# SDR 2023FA0000768

- Difficulty date: June 12, 2023
- Submitted: November 21, 2023
- Operation: General aviation
- Aircraft: D2WOL
- Make and model: Cessna 208B
- Aircraft serial: 208B5511
- Aircraft time: 771 hours
- Engine: Pwa PT6A11
- Engine time: 771 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Lock Nut
- Part number: MS21042L4
- Condition: Missing
- Location: Zone 400
- Part time: 771 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE WERE INFORMED THAT THE LAST COUPLE OF TREND NUMBERS WERE LOOKING A BIT HIGH FOR NG & ITT. BEFORE THE NEXT FLIGHT, WE LOOKED AT THE INERTIAL SEPARATOR AND FOUND THAT THE VANE HAD PLAY. A WASHER WAS ALSO FOUND IN THE BOTTOM OF THE ENGINE COWL. A PIVOT POINT ON THE SEPARATOR WAS MISSING A NUT (AIPC 71-60-00 FIG 2 ITEM 85) AND A BUSHING AT THE FWD END OF THE ACTUATOR ASSY. IT WAS FOUND THAT THE NUT CAME LOOSE AND FELL OFF CAUSING THE SLACK IN THE INERTIAL SEPARATOR.
THIS IS NOT A LINKAGE THAT IS DISCONNECTED DURING ROUTINE MAINTENANCE, AND LIKELY CAME FROM THE FACTORY IN THIS CONDITION.
